# SDR U2RA227DHN041A

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,008 hours, 18,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 52,008 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR AT STA BS1520, BETWEEN S8L AND S10L REQUIRES REWORK. DOES NOT MEET THE REQUIREMENTS OF SRM 53-00-01, REPAIR NR 2.
